MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LXC13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 03/22/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced pain from esophageal spasms leading to explant of the linx device.The linx device was used as part of the anti-reflux procedure.Anti-reflux procedure and linx device implantation occurred without issue (b)(6) 2015 by dr.(b)(6) at (b)(6).Previous to device explant the patient was prescribed several steroid taper packs and trialed numerous anti-spasmodics without any relief or improvement of symptoms.Patient also had multiple dilations without any improvement of symptoms prior to device explant.Uneventful device explant due to pain from esophageal spasms on (b)(6) 2016.Device found in correct position/geometry.
 
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced pain from esophageal spasms leading to explant of the linx device.The linx device was used as part of the anti-reflux procedure.Anti-reflux procedure and linx device implantation occurred without issue (b)(6) 2015 by (b)(6).Previous to device explant the patient was prescribed several steroid taper packs and trialed numerous anti-spasmodics without any relief or improvement of symptoms.Patient also had multiple dilations without any improvement of symptoms prior to device explant.Uneventful device explant due to pain from esophageal spasms on (b)(6) 2016.Device found in correct position/geometry.Device analysis conducted by torax medical engineering after product receipt.Gross analysis revealed no device anomalies atypical from an explanted device.Microscopic analysis revealed all device components and assembly exhibited normal characteristics of an explanted device.Force testing, length testing, and geometric analysis exhibited no anomalies.No conclusion relevant to experience determined.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue n
shoreview MN 55126
MDR Report Key5588767
Report Number3008766073-2016-00028
Device Sequence Number833528
Product Code LEI
UDI-Device Identifier00855106005141
UDI-Public00855106005141
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/24/2017
Device Model NumberLXC13
Device Lot Number5281
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/23/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/20/2016
Supplement Report FDA Received Date06/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age31 YR